# SDR UPS97222396

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER BS 1090  BETWEEN S14R AND S12R.  CORRODED / DISBONDED AREA OF INTERNAL DOUBLER REMOVED.  CORRODED AREA  OF SKIN REMOVED PER SRM 51-10-6.  HFEC CARRIED OUT IAW NDT PT6 51-00 -00 FIG 4, NO DEFECTS INDICATED.  AREA REPAIRED PER UPS MAJOR REPAIR  AUTHORIZATION FILE NR 727-53-1869.
